# SDR QXEA9600458

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Warmer
- Part number: 180146B
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM THE NUMBER TWO COFFEE WARMER.  REPLACED COFFEE WARMER AND WARMER OPS CHECKED GOOD.
